# SDR DHL2007873502

- Difficulty date: December 28, 2007
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 620
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM MISDRILLED HOLE AT STA 620.000 RBL 38" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 FIG 1 SHEET 9-12, TR NR 51-130 DATED JAN 26-04.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION AND FABRICATED REPAIR ANGLE AND FILLER BOTH IAW SRM 51-2-1 FIG 1 SHEET 9-12, TR NR 51-130, SRM 53-7-3 FIG 9 ITEM "C".  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 51-2-1 FIG 1 SHEET 9-12, TR NR 51-130, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
